# SDR ASAA2017030119983

- Difficulty date: March 1, 2017
- Submitted: March 7, 2017
- Operation: Air carrier
- Aircraft: N516AS
- Make and model: Boeing 737890
- Aircraft serial: 39044
- Aircraft time: 31,167 hours, 9,491 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Fuel Control
- Part number: 4419214
- Part serial: CUC12195
- Condition: Failed
- Location: Apu
- Part time: 7,008 hours, 14,189 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: O

## Discrepancy

CSS APU START FAILED DUE TO OVERTEMP TO 1000 DEGREES, RESULTING IN AUTO SHUTDOWN WITH FAULT LIGHT.  ACFT GROUNDED.   REMOVED & REPLACED THE APU FCU IAW AMM 49-31-11, LEAK CHECKED & GROUND FUNCTIONAL CHECKED NORMAL IAW APU BITE TEST TASK 49-61-00-700-801.
